# SDR 96ZZZX1338

- Difficulty date: February 29, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8040A
- Make and model: Lear 35LEAR
- Aircraft serial: 048
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 1EN18
- Condition: Failed
- Location: Lt Mlg Downlk
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

LEFT MAIN GEAR, NO DOWN AND LOCK INDICATION.  REMOVED AND REPLACED SWITCH, OPS OK.
